# SDR 2007UALA01103

- Difficulty date: April 9, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 55,331 hours, 20,693 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 223
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STA 223 FRAME IS DAMAGED ON UPPER RADIUS, 6 O'CLOCK POSITION, JUST FWD OF NOSE COMPARTMENT DOOR CUTOUT.  [SUP 05-16-07]  MAJOR REPAIR ACCOMPLISHED.  STA 223 FRAME IS DRILLED WITH A .375 INCH HOLE ON UPR RADIUS, DUE TO PREVIOUS IMPROPER REPAIR, HFEC INSPECTED ROUTED OUT HOLE AND VERIFIED NO CRACKS OR ADDITIONAL DAMAGE EXISTS. INSTALLED REPAIR DOUBLER.
